Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
5 Publications
2024 | Journal Article | LibreCat-ID: 50299
C. Weiß, “Nontrivial $t$-designs in polar spaces exist for all $t$,” Des. Codes Cryptogr., doi: 10.1007/s10623-024-01471-1.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 50298
K.-U. Schmidt and C. Weiß, “Packings and Steiner systems in polar spaces,” Combinatorial Theory, vol. 3, no. 1, 2023, doi: 10.5070/c63160424.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 50297
K. Schmidt and C. Weiß, “Existence of small ordered orthogonal arrays,” Journal of Combinatorial Designs, vol. 31, no. 9, pp. 422–431, 2023, doi: 10.1002/jcd.21903.
LibreCat
| DOI